# SDR SWIA202162156

- Difficulty date: September 9, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBOARD SEAT TRACK APPROX. FS 830- 985 LBL9 HAS CORROSION AS MARKED     (C-CHECK RO 10/30/2021)   REMOVED AND INSTALLED NEW SEAT TRACK LBL 9 FS830.00-FS985.00 REF CRJ 700 AMM 53-00-49-400-801-A03
